# SDR COMA9610187

- Difficulty date: June 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N249CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120230
- System (JASC): 6120 · Propeller Controlling System
- Part: Pcu
- Part number: 78249012
- Condition: Malfunction
- Location: Lt Engine
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE PROPELLER RPM WAS ONLY 98 PERCENT WHEN SET FOR MAX RPM.  REPLACED THE LT PROPELLER CONTROL UNIT.
